Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 73, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2009, 2:14 PM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2009, 2:14 PM CDT (19:14 UTC)
- Expired
- Mar 27, 2009, 3:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 2:38 PM CDT | HAIL 0.88 | Slick, OK | |
| Mar 27, 3:12 PM CDT | HAIL 1 | Sapulpa, OK | NICKEL TO QUARTER SIZE HAIL REPORTED NEAR THE INTERSECTION OF MAIN STREET AND TAFT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 271914 SVRTSA OKC037-107-111-272015- /O.NEW.KTSA.SV.W.0073.090327T1914Z-090327T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 214 PM CDT FRI MAR 27 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA * UNTIL 315 PM CDT * AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR WELTY...MOVING NORTHEAST AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF NICKELS. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SLICK... BRISTOW...KELLYVILLE...SAPULPA AND KIEFER. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3607 9630 3598 9603 3556 9632 3564 9652 TIME...MOT...LOC 1914Z 208DEG 23KT 3564 9640 $$
3 follow-up statements
000
WWUS54 KTSA 271925
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT FRI MAR 27 2009
OKC107-271935-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-090327T2015Z/
OKFUSKEE OK-
225 PM CDT FRI MAR 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKFUSKEE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3565 9626 3566 9638 3574 9647 3607 9630
3598 9603
TIME...MOT...LOC 1925Z 208DEG 23KT 3571 9633
$$
OKC037-111-272015-
/O.CON.KTSA.SV.W.0073.000000T0000Z-090327T2015Z/
OKMULGEE OK-CREEK OK-
225 PM CDT FRI MAR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EASTERN CREEK AND NORTHWESTERN OKMULGEE COUNTIES...
AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF SLICK...MOVING
NORTHEAST AT 25 MPH.
AT 209 PM...THE PUBLIC REPORTED NICEL SIZE HAIL IN WELTY.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRISTOW...
SLICK...KELLYVILLE...KIEFER AND SAPULPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3565 9626 3566 9638 3574 9647 3607 9630
3598 9603
TIME...MOT...LOC 1925Z 208DEG 23KT 3571 9633
$$000
WWUS54 KTSA 271946
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT FRI MAR 27 2009
OKC037-111-272015-
/O.CON.KTSA.SV.W.0073.000000T0000Z-090327T2015Z/
OKMULGEE OK-CREEK OK-
246 PM CDT FRI MAR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EASTERN CREEK AND NORTHWESTERN OKMULGEE COUNTIES...
AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL. THIS STORM WAS LOCATED NEAR SLICK...MOVING NORTHEAST AT 30 MPH.
AT 238 PM...THE PUBLIC REPORTED NICEL SIZE HAIL IN SLICK.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KELLYVILLE...
KIEFER AND SAPULPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3575 9619 3578 9630 3581 9635 3605 9625
3598 9603
TIME...MOT...LOC 1945Z 208DEG 24KT 3582 9625
$$000
WWUS54 KTSA 271959
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT FRI MAR 27 2009
OKC111-272009-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-090327T2015Z/
OKMULGEE OK-
259 PM CDT FRI MAR 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKMULGEE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3586 9611 3587 9623 3590 9626 3604 9622
3598 9603
TIME...MOT...LOC 1959Z 208DEG 24KT 3590 9620
$$
OKC037-272015-
/O.CON.KTSA.SV.W.0073.000000T0000Z-090327T2015Z/
CREEK OK-
259 PM CDT FRI MAR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR EASTERN CREEK COUNTY...
AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR KELLYVILLE...MOVING NORTHEAST AT 30
MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO NICEL SIZE.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KELLYVILLE...
KIEFER AND SAPULPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3586 9611 3587 9623 3590 9626 3604 9622
3598 9603
TIME...MOT...LOC 1959Z 208DEG 24KT 3590 9620
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:37 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Mar 27, 12:37 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1237 PM CDT FRI MAR 27 2009
.AVIATION...
MVFR TO IFR CIGS AND MVFR VISIBILITIES TO CONTINUE TO PERSIST
ACROSS THE ALL TAF SITES IN RAIN AND THUNDER...AND IS EXPECTED TO
CONTINUE...WITH SOME IFR VISIBILITIES AFTER 00Z THROUGH THE TAF
PERIOD. RAIN CHANGING TO SNOW IS EXPECTED AT KRVS...KTUL AND KMLC
AFTER 12Z....WITH PRECIPITATION AT THE REST OF THE TAF SITES TO
STAY RAIN THROUGH 18Z.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 PM FRIDAY FOR OKZ054-OKZ055-OKZ059.
WINTER STORM WARNING FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
OKZ054-OKZ055-OKZ059.
WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ067.
AR...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
ARZ001.
&&
AVIATION...23Hazardous weather outlook, Mar 27, 1:09 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT FRI MAR 27 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT FRI MAR 27 2009
...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...
...SIGNIFICANT WINTER WEATHER EXPECTED TONIGHT INTO SATURDAY ACROSS
PORTIONS OF NORTHEAST OKLAHOMA WITH HEAVY SNOWFALL LIKELY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA....SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.
ONSET...THIS AFTERNOON.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA
ONSET...ONGOING
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTER MIDNIGHT.
ADDITIONAL ACCUMULATIONS TOMORROW AND TOMORROW NIGHT.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING
DISCUSSION...
A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE FOUR CORNERS
REGION TODAY WITH ACTIVE WEATHER EXPECTED TODAY INTO SATURDAY. AS
THE UPPER LOW SHIFTS EAST INTO WEST TEXAS THIS AFTERNOON...SURFACE
LOW PRESSURE WILL DEVELOP OVER FAR SOUTHEAST OKLAHOMA...WITH A
SURFACE TROUGH EXTENDING INTO NORTHEAST OKLAHOMA. THIS BOUNDARY WILL
PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT INTO THE EVENING
ACROSS MUCH OF THE AREA. INSTABILITY AND SHEAR WILL BE THE HIGHEST
ACROSS FAR SOUTHEAST OKLAHOMA WHERE THE HIGHEST POTENTIAL FOR SEVERE
WEATHER WILL BE MAINTAINED...PARTICULARLY THIS AFTERNOON. THE MAIN
THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS...HOWEVER A LIMITED TORNADO THREAT WILL BE POSSIBLE ACROSS FAR
SOUTHEAST OKLAHOMA WITH ANY STORMS THAT CAN BECOME SURFACE BASED.
ADDITIONALLY...COLDER SURFACE TEMPERATURES HAVE ALREADY BEGUN TO
FILTER INTO PARTS OF NORTHEAST OKLAHOMA AS OF LATE MORNING. AS A
RESULT...VERY BRIEF CHANGEOVERS TO LIGHT FREEZING RAIN AND LIGHT
SNOW HAVE BEEN OBSERVED AND MAY CONTINUE INTO THE AFTERNOON.
HOWEVER..NO ACCUMULATIONS OF SNOW OR ICE ARE EXPECTED INTO EARLY
AFTERNOON. THE TRACK OF THE SURFACE LOW ACROSS TEXAS THIS AFTERNOON
WILL ADVECT AIR JUST ABOVE THE FREEZING MARK BACK INTO AREAS THAT
HAVE HOVERED NEAR 32 DEGREES ACROSS NORTHEAST OKLAHOMA.
LATER TONIGHT...THE SURFACE LOW BEGINS TO PUSH SLOWLY EAST AND WILL
USHER BRISK NORTH WINDS ACROSS NORTHEAST OKLAHOMA. AS THE COLDER AIR
CONTINUES TO WORK INTO THE REGION...PRECIPITATION IS EXPECTED TO
TRANSITION TO SNOW AFTER MIDNIGHT WITH THE POTENTIAL FOR HEAVY SNOW
INTO SATURDAY MORNING NORTH OF INTERSTATE 44. THE HEAVIEST SNOW
ACCUMULATIONS ARE EXPECTED NORTHWEST OF TULSA NEAR THE
OKLAHOMA...KANSAS BORDER. PLEASE REFER TO THE LATEST STATEMENT
/OKCWSWTSA/ ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA
REGARDING THIS WINTER WEATHER EVENT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AREAS OF MODERATE TO HEAVY SNOW WILL LIKELY BE ONGOING ACROSS
PORTIONS OF NORTHEAST OKLAHOMA SATURDAY MORNING. AS THE UPPER LOW
BEGINS TO LIFT NORTHEAST OF THE AREA LATE SATURDAY AFTERNOON...THE
SNOW IS EXPECTED TO TAPER OFF WITH ONLY A FEW LINGERING AREAS OF
LIGHT SNOW ACROSS NORTHWEST ARKANSAS SATURDAY EVENING.
SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT AS A
STRONG UPPER LOW MOVES INTO THE CENTRAL PLAINS. PRECIPITATION
CHANCES WILL CONTINUE WEDNESDAY AND THURSDAY OF NEXT WEEK AS AN
UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION IN NORTHWEST FLOW
ALOFT.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD PREPARE FOR THE POTENTIAL FOR HEAVY SNOW LATE
TONIGHT INTO SATURDAY...PRIMARILY NORTHWEST OF TULSA ALONG
THE OKLAHOMA...KANSAS BORDER.
SEVERE WEATHER IS POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS THIS AFTERNOON AND EVENING WITH A LIMITED
THREAT FOR TORNADOES ACROSS FAR SOUTHEAST OKLAHOMA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Mar 27, 11:49 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1149 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL 7 WNW LEE CREEK 35.72N 94.46W
03/27/2009 E1.00 INCH CRAWFORD AR PUBLIC
HAIL COVERING THE GROUND
&&
JDSSpecial weather statement, Mar 27, 12:36 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1236 PM CDT FRI MAR 27 2009
OKZ065-066-271815-
OKFUSKEE OK-OKMULGEE OK-
1236 PM CDT FRI MAR 27 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 1235 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF CLEARVIEW...MOVING NORTH AT 30 MPH. ANOTHER
STRONG THUNDERSTORM WAS LOCATED NEAR BEARDON...MOVING NORTH AT 30
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE.
..MASON...OKFUSKEE AND WELTY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3565 9647 3565 9607 3529 9611 3529 9635
3529 9643 3530 9644 3545 9644 3546 9645
TIME...MOT...LOC 1735Z 184DEG 25KT 3539 9624Special weather statement, Mar 27, 1:14 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT FRI MAR 27 2009
OKZ060-064-066-271900-
CREEK OK-OKMULGEE OK-TULSA OK-
114 PM CDT FRI MAR 27 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...EASTERN CREEK AND TULSA
AT 114 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHEAST OF PRESTON TO 3 MILES WEST OF
BEGGS TO 7 MILES SOUTHWEST OF SLICK...MOVING NORTH AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
LIBERTY...PRESTON...BEGGS...BALD HILL...HECTORVILLE...LEONARD...
BIXBY...JENKS...GLENPOOL...BROKEN ARROW...BRISTOW...SLICK...MOUNDS...
KIEFER...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3608 9577 3591 9576 3591 9582 3586 9582
3586 9576 3562 9575 3569 9641 3608 9644
TIME...MOT...LOC 1814Z 183DEG 25KT 3570 9592 3577 9612
3574 9636Local storm report, Mar 27, 1:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM FREEZING RAIN GRAINOLA 36.94N 96.65W
03/27/2009 E0.00 INCH OSAGE OK PUBLIC
LIGHT ICE ACCUMULATING ON TREES AND ELEVATED SURFACES.
GROUND STILL WET.
&&
JDSLocal storm report, Mar 27, 1:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL PADEN 35.51N 96.57W
03/27/2009 E0.75 INCH OKFUSKEE OK POST OFFICE
PENNY HAIL COVERING THE GROUND.
&&
JDSLocal storm report, Mar 27, 2:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HAIL WELTY 35.62N 96.40W
03/27/2009 E0.88 INCH OKFUSKEE OK PUBLIC
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:27 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 26, 9:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Mar 26, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 62 min |
| Mar 26, 10:18 PM CDT | Special Weather Statement | TSA | Haskell | 42 min |
| Mar 26, 11:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Mar 27, 4:07 AM CDT | Winter Storm Warning | TSA | Craig, Creek, Nowata, Pawnee, Tulsa, Washington | 39 hr |
| Mar 27, 8:01 AM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| Mar 27, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 37 min |
| Mar 27, 8:15 AM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Mar 27, 8:18 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 42 min |
| Mar 27, 8:24 AM CDT | Wind Advisory | TSA | Pawnee, Washington | 11 hr |
| Mar 27, 8:30 AM CDT | Special Weather Statement | TSA | Okmulgee | 45 min |
| Mar 27, 8:51 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 24 min |
| Mar 27, 9:06 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 54 min |
| Mar 27, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 52 min |
| Mar 27, 9:27 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 36 min |
| Mar 27, 9:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 47 min |
| Mar 27, 10:05 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 25 min |
| Mar 27, 10:12 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 33 min |
| Mar 27, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 67 min |
| Mar 27, 11:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 37 min |
| Mar 27, 11:38 AM CDT | Special Weather Statement | TSA | Tulsa | 52 min |
| Mar 27, 12:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Mar 27, 1:14 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee | 46 min |
| Mar 27, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 58 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 39 min |
| Mar 27, 3:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 30 min |
| Mar 27, 3:50 PM CDT | Winter Weather Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okfuskee and 5 more | 27 hr |
| Mar 27, 4:06 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 39 min |
| Mar 27, 4:32 PM CDT | Special Weather Statement | TSA | Creek | 43 min |
| Mar 27, 5:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Mar 27, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Mar 27, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 55 min |
| Mar 27, 6:54 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 66 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.